# SDR REXA2017070200760

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 22,760 hours, 14,722 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT OXYGEN MASK TEST CAUSES OXYGEN TO RUN CONTINUOUSLY AND DRAIN OXYGEN TO 570 PSI WITH OXY LO PRESS CAUTION MESSAGE.  REMOVED AND REPLACED THE FO'S OXYGEN MASK IAW AMM 35-11-12. OPS CHECKED GOOD.
